# SDR SIMA200215106

- Difficulty date: May 22, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Engine: Allsn AE3007A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION FOUND CORROSION IN SCREW HOLES/NUTPLATES OF WINDSHIELD CUTOUT LOWER EDGE.  REAMED BEAM/BELT PILOTS SIDE LEFT LOWER CORNER (4) HOLES UP TO .313 TO REMOVE CORROSION.  INSTALLED BUSHING, REAMED HOLES IN BUSHING TO .190 INCHES INSTALLED NUTPLATES AND RESTORED FINISH.  REPAIR DONE IAW STANDARD SRM PRACTICES.
